Notre Dame Journal of Formal Logic

Bases for S$4$ and S$4.2$ without added axioms.

J. Jay Zeman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 4, Number 3 (1963), 227-230.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957581

Zentralblatt MATH identifier
0147.24901

Mathematical Reviews number (MathSciNet)
MR0167412

Digital Object Identifier
doi:10.1305/ndjfl/1093957581

Subjects
Primary: 02.27

Citation

Zeman, J. Jay. Bases for S$4$ and S$4.2$ without added axioms. Notre Dame Journal of Formal Logic 4 (1963), no. 3, 227--230. doi:10.1305/ndjfl/1093957581. http://projecteuclid.org/euclid.ndjfl/1093957581.


Export citation